# SDR DALA2022072505109

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 A.A. - A.D. DISBOND ON OSS 305, LOWER SURFACE, LE SLAT 4 TRAILING EDGE WEDGE, LH WING. CORRECTIVE ACTION: SUMMARY ON REF NRC 00101 DISBOND (3.000IN LENGTH X 0.750IN WIDTH ) ON OSS 305, LOWER SURFACE, LE SLAT 4 TRAILING EDGE WEDGE, LH WING WAS REPAIRED PER B757-200 S.R.M. (2330743)
